# SDR EM05005

- Difficulty date: March 6, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000013
- Engine: Ge CF348E5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P31
- Part serial: LMDL0429
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 1818, DCA TO CLE - ENGINE ONE NO DISPATCH FAULT MESSAGE.  MAINTENANCE TROUBLESHOT SYSTEM IAW GE, EMB FAULT CODES.  REMOVED AND REPLACED FADEC AND FUEL METERING UNIT, FAULT REMAINED.
